# SDR AALA202509153741

- Difficulty date: September 11, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N112AN
- Make and model: Airbus A321-231
- Aircraft serial: 5991
- Aircraft time: 40,558 hours, 8,138 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Outlet
- Part number: 180811009
- Condition: Defective
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PASSENGER REPORTED ELECTRICAL ZAP AND ODOR FROM POWER PORT AT 5A. MAINTENANCE REPLACED POWER OUTLET AT SEAT 5A AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-21-37,
